CureZone   Log On   Join
Re: can someone give me some insight?
 
LadyJane Views: 1,171
Published: 14 years ago
 
This is a reply to # 956,759

Re: can someone give me some insight?


Well, depending on what kind of magnesium supplement you are taking, it may or may not be diarrhea. While your stools may have turned into liquid, that doesn't necessarily mean that you have a bacterial infection, which is the primary reason you get diarrhea.

There is a Colon Cleansing product called OxyPowder that utilizes Magnesium Oxide as the main ingredient to cleanse the colon, and provide oxygen to your intestines. While it is very effective at cleansing the colon of toxins & fecal matter, it will turn your poop into liquid. This is basically the by-product of the oxidation process.

I hope this will clear up some of your worries. If you are still concerned about the use of magnesium, I would talk to your doctor about it.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.453 sec, (1)